Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 76 of 122 found articles
 
 
  Optical solitons with polarization mode dispersion for Lakshmanan–Porsezian–Daniel model by the method of undetermined coefficients
 
 
Title: Optical solitons with polarization mode dispersion for Lakshmanan–Porsezian–Daniel model by the method of undetermined coefficients
Author: Vega-Guzman, Jose
Biswas, Anjan
Mahmood, Mohammad F.
Zhou, Qin
Moshokoa, Seithuti P.
Belic, Milivoj
Appeared in: Optik
Paging: Volume 171 (2018) nr. C pages 114-119
Year: 2018
Contents:
Publisher: Elsevier GmbH
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 76 of 122 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands